On the Skorokhod topology
Annales de l'I.H.P. Probabilités et statistiques, Volume 22 (1986) no. 3, p. 263-285
@article{AIHPB_1986__22_3_263_0,
     author = {Jakubowski, Adam},
     title = {On the Skorokhod topology},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     publisher = {Gauthier-Villars},
     volume = {22},
     number = {3},
     year = {1986},
     pages = {263-285},
     zbl = {0609.60005},
     mrnumber = {871083},
     language = {en},
     url = {http://www.numdam.org/item/AIHPB_1986__22_3_263_0}
}
Jakubowski, Adam. On the Skorokhod topology. Annales de l'I.H.P. Probabilités et statistiques, Volume 22 (1986) no. 3, pp. 263-285. http://www.numdam.org/item/AIHPB_1986__22_3_263_0/

[1] D. Aldous, Weak convergence of stochastic processes, for processes viewed in the Strasbourg manner, 1978, unpublished paper.

[2] A. Araujo, E. Giné, The Central Limit Theorem for Real and Banach Valued Random Variables, Wiley, New York, 1980. | MR 576407 | Zbl 0457.60001

[3] P. Billingsley, Convergence of probability measures, Wiley, New York, 1968. | MR 233396 | Zbl 0172.21201

[4] N. Bourbaki, Topologie générale, Hermann, Paris.

[5] J.-P. Fouque, La convergence en loi pour les processus à valeurs dans un espace nucléaire. Ann. Inst. Henri Poincaré, Sect. B, t. 20, n° 3, 1984, p. 225-245. | Numdam | MR 762856 | Zbl 0545.60012

[6] J. Jacod, J. Memin, M. Metivier, On tightness and stopping times, Stoch. Proc. and Appl., t. 14, 1983, p. 109-146. | MR 679668 | Zbl 0501.60029

[7] L. Le Cam, Convergence in distribution of stochastic processes, Univ. Calif. Publ. Stat., t. 11, 1957, p. 207-236. | MR 86117 | Zbl 0077.12301

[8] T. Lindvall, Weak convergence of probability measures and random functions in the function space D[0, ∞]. J. Appl. Probab., t. 10, 1973, p. 109-121. | MR 362429 | Zbl 0258.60008

[9] I. Mitoma, Tightness of Probabilities on C([0,1]; S') and D([0,1]; S'). Ann. Probab., t. 11, n° 4, 1983, p. 989-999. | MR 714961 | Zbl 0527.60004

[10] G. Pages, Théorèmes limites pour les semi-martingales, Thèse, Université Paris-6, 1985.

[11] H.H. Schaefer, Topological Vector Spaces. Springer, Berlin, 1970. | MR 342978 | Zbl 0217.16002

[12] A.V. Skorokhod, Limit theorems for stochastic processes. Theory Probab. Appl., t. 1, 1956, p. 261-290.

[13] O. Smolyanov, S.V. Fomin, Measures on linear topological spaces, Russ. Math. Surveys, t. 31, n° 4, 1976, p. 1-53. | Zbl 0364.28010